Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What could cause skin rash and freckle on stomach?

Jan 2014
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 5931 Questions
Last night, i noticed a rash on my 12 year old son's stomach. In one area, there are three distinct red dots in a triangle pattern--about the size of a mid-size freckle. He also has developed other red dots, same size but stand alone--around his abdomen and sides. There are also a few dots near his groin area--28 dots in all. He has had a sore throat and headache over the last two days that we've treated with a cold remedy. That seems to have helped. I've also put a dehumidifier in his room, which has helped with the throat. Any ideas?
Posted Tue, 24 Dec 2013 in Skin Hair and Nails
Answered by Dr. Kakkar S. 19 minutes later
Brief Answer: Need more information Detailed Answer: Hi. Thanks for posting in XXXXXXX I would like to know a little more about the rashes so as to be able to manage better. Are they itchy? Does anybody else has these type of rashes? what all medicines he has been on? Can you send me a picture with good clarity of these rashes? You have a feature to upload the pictures by yourself on the right side of this query page. Please utilize it. regards Dr. kakkar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor